MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION DESTINATION CAROTID GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION DESTINATION CAROTID GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the destination hub detached, the hub was dislodged from the catheter.There was no patient harm.Additional information was received on 25feb2020.The procedure being performed was a carotid artery stenting (cas).The procedure was completed successfully with a new destination sheath.No blood loss was reported.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide an update to state that the reported event has been deemed not fda reportable based off the photos provided by the user facility.

Brand Name
DESTINATION CAROTID GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton, md
MDR Report Key9764167
Report Number1118880-2020-00055
Device Sequence Number714027
Product Code DYB
UDI-Device Identifier00389701006796
UDI-Public00389701006796
Combination Product (Y/N)N
Initial Reporter CountryMK
PMA/510(K) Number
K172995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue NumberRSC01
Device Lot NumberXD27
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight80